Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, Issue 2015, pp. 1-16. Download full version Download PDF PDF (461 KB)
Received on February 23, 2015;
Accepted in final form: March 25, 2015;
Published online on July 2, 2015;
Communicated with Ľubomír Snoha.

Some Perturbed Ostrowski Type Inequalities for Absolutely Continuous Functions (I)
by Sever S. Dragomir

Abstract
Abstract
Keywords
Ostrowski's inequality, integral inequalities, perturbed Ostrowski type inequalities.
Mathematics Subject Classification
(2010) 25D15, 25D10.
BibTeX reference
@ARTICLE{oaumb2015001,
  author = {Sever S. Dragomir},
  title = {Some Perturbed Ostrowski Type Inequalities for Absolutely Continuous Functions ({I})},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2015},
  issue = {2015},
  pages = {1--16},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016